# SDR 97ZZZX3630

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8098R
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R8018003
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 35640010
- Condition: Cracked
- Location: Aileron Center
- Part time: 4,672 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING THE SKIN ON THE OUTBOARD SIDE OF THE LEFT AILERON, THE CENTER RIB WAS FOUND CRACKED IN THE FORWARD ATTACH FLANGE.  THIS AREA IS RIGHT BEHIND THE ACTUATING PUSH ROD.  BOLTS WERE TIGHT.  TOTALLY INACCESSIBLE TO VIEW.
